Illinois Journal of Mathematics

On the discrepancy of certain sequences $\mathrm{mod}\,1$

Hyman Gabai

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 1-12.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054777

Digital Object Identifier
doi:10.1215/ijm/1256054777

Mathematical Reviews number (MathSciNet)
MR0209252

Zentralblatt MATH identifier
0146.06303

Subjects
Primary: 10.33

Citation

Gabai, Hyman. On the discrepancy of certain sequences $\mathrm{mod}\,1$. Illinois J. Math. 11 (1967), no. 1, 1--12. doi:10.1215/ijm/1256054777. https://projecteuclid.org/euclid.ijm/1256054777


Export citation